Adam Zsolt Wagner
Adam Zsolt Wagner
Verified email at mail.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
Tilings in randomly perturbed dense graphs
J Balogh, A Treglown, AZ Wagner
Combinatorics, Probability and Computing 28 (2), 159-176, 2019
402019
Turán numbers for Berge-hypergraphs and related extremal problems
C Palmer, M Tait, C Timmons, AZ Wagner
Discrete Mathematics 342 (6), 1553-1563, 2019
312019
Further applications of the container method
J Balogh, AZ Wagner
Recent trends in combinatorics, 191-213, 2016
142016
Applications of graph containers in the Boolean lattice
J Balogh, A Treglown, AZ Wagner
arXiv preprint arXiv:1602.05870, 2016
122016
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics 238 (2), 663-685, 2020
102020
Completion and deficiency problems
R Nenadov, B Sudakov, AZ Wagner
Journal of Combinatorial Theory, Series B 145, 214-240, 2020
82020
Kleitman's conjecture about families of given size minimizing the number of k-chains
J Balogh, AZ Wagner
Advances in Mathematics 330, 229-252, 2018
82018
Cops and robbers on diameter two graphs
ZA Wagner
Discrete Mathematics 338 (3), 107-109, 2015
82015
Partition problems in high dimensional boxes
M Bucic, B Lidický, J Long, AZ Wagner
Journal of Combinatorial Theory, Series A 166, 315-336, 2019
72019
Large Subgraphs in Rainbow‐Triangle Free Colorings
AZ Wagner
Journal of Graph Theory 86 (2), 141-148, 2017
72017
On the number of union-free families
J Balogh, AZ Wagner
Israel Journal of Mathematics 219 (1), 431-448, 2017
62017
Families in posets minimizing the number of comparable pairs
J Balogh, Š Petříčková, AZ Wagner
Journal of Graph Theory 95 (4), 655-676, 2020
52020
Refuting conjectures in extremal combinatorics via linear programming
AZ Wagner
Journal of Combinatorial Theory, Series A 169, 105130, 2020
52020
Constructions in combinatorics via neural networks
AZ Wagner
arXiv preprint arXiv:2104.14516, 2021
42021
Two results about the hypercube
J Balogh, T Mészáros, AZ Wagner
Discrete Applied Mathematics 247, 322-326, 2018
42018
An improved lower bound for Folkman's theorem
J Balogh, S Eberhard, B Narayanan, A Treglown, AZ Wagner
Bulletin of the London Mathematical Society 49 (4), 745-747, 2017
42017
Embedding binary trees in a hypercube
A Wagner
Computer Systems Research Institute, University of Toronto, 1985
41985
The largest projective cube-free subsets of Z2n
J Long, AZ Wagner
European Journal of Combinatorics 81, 156-171, 2019
32019
Monochromatic Hilbert cubes and arithmetic progressions
J Balogh, M Lavrov, G Shakan, AZ Wagner
arXiv preprint arXiv:1805.08938, 2018
32018
Intersecting families of sets are typically trivial
J Balogh, RI Garcia, L Li, AZ Wagner
arXiv preprint arXiv:2104.03260, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20